# SDR YENA2024021900284

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 48,823 hours, 17,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2293, JFK-MIA. (AIRCRAFT DIVERTED TO FLL) 'BURNING PLASTIC ODOR APPEAED TO BE EMITTING FROM ROW 24C. CA AND FO SMELLED PLASTIC ODOR IN FLT DECK TSA INSPECTOR NOTICED ODOR TO ROW 24 FA'S FELT OVERHEAD BIN 24C WARM; PER TASK 05-50-00-810-831-A AND TSM 24-00-00-810-023-A INSPECTED INTERIOR FOR ANY EVIDENCE OF BURNING SMELL WITH APU PAKS AND ENGINES ON, AND UNABLE TO DUPLICATED.ALSO INSPECTED ROW 24 O/B PANEL ND SIDE PANEL FOR ANY SMELL BY REMOVING THEM WITH A/C APU ENGINES AND PACK RUNNING. NO SMELL NOTICED. A/C OK FOR SERVICE.'
